MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number NDL, PEN LDR TP 32G 4MM100CT 30/CS
Medical Device Problem Codes Material Integrity Problem (2978); No Flow (2991)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation -customer had stated she did not have any of the pen needles left from the box she had used.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the pen needles.Customer stated she had purchased two boxes, same lot number, of the 32g trueplus pen needles, and that she had used pen needles from one of the boxes.Customer stated that the pen needles did not dispense the insulin, it would clog and the flow of insulin would stop.Customer stated that this happened with every other pen needle.Customer stated that the needles hurt upon insertion.Customer also stated that the pen needle had come off the injector and had gotten stuck in her abdomen.Customer stated the first time this happened she had removed the pen needle herself, and the second time she had asked a co-worker, who is a surgeon, to remove the pen needle from her abdomen (customer was at work at the time).At the time of the call, the customer felt well and did not report any symptoms.Customer stated the package had not been open or damaged when received.Customer is using compatible product.Customer stated she has been using the trueplus pen needle brand for about 3-4 months.Customer stated she did not have any pen needles left from the first box, and that she has not yet used any pen needles from the second box.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-sept-2021: h10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations, no product was returned to thi, internal evaluation has been completed by the manufacturer, reported defect not reproduced on retention samples, added most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11897641
Report Number1000113657-2021-00336
Device Sequence Number13806333
Product Code FMI
UDI-Device Identifier00021292012816
UDI-Public(01)00021292012816
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2025
Device Model NumberNDL, PEN LDR TP 32G 4MM100CT 30/CS
Device Catalogue NumberS5H01A32-100TC
Device Lot Number0E614
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/03/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;